# SDR SWAA2025100107135

- Difficulty date: August 21, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT BS 1015 RBL3 AND BS 1016+13,  RBL 3,  WL 208.  REMOVED AND REPLACED TENSION STRAP IAW SRM 51-40-02-0G-0 AND DWG 147A5730.
